MathSciNet Relay Station
MathSciNet bibliographic data
MR75479 (17,754d) 60.0X
Blackwell, David On transient Markov processes with a countable number of states and stationary transition probabilities. Ann. Math. Statist. 26 (1955), 654–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement